roaring in my head,could this still be with draws?
If you just stopped without weening off then you could be suffering the effects of withdrawals. Your body can and does change over time more so with heavy abuse and years of it. I wouldn't worry to much especially if you are already noticing a reduction in the effects. Otherwise, give your doctor a call or even your pharmacist and see what they have to say... Good luck..Dave
I was on hospice care 2 years,because of my heart and atomic nerve damage, I surprized them and went in remission,but my doctor keep me on thois another 2 years. And decided he was not going to give me no more preceptions for this. I went to pain managment 2 weeks later,and they said I needed this morphine,because of the damage done to my heart and nerve damage in my body,but he refused to listen to them,or any other doctor,that told him different. So I had to go off cold turkey. It has being 17 days and I feel a real bad roaring in my head constantly,or sometimes like a thunder clap,and my chest,and legs hurt so bad,sometimes I feel like I need a another doctor. But I am so scared of going back on narcotics,and going throgh more of this pain if they take me off like this cold turkey again. Do you feel I need another doctors oppinion?
- Morphine Information for Consumers
- Morphine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Morphine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Morphine - I have been taking 80 mgs of Ms contin Daily for about 8 years. We have a problem keeping
Posted 11 Jun 2010 • 2 answers
Posted 20 Oct 2010 • 4 answers
Posted 7 May 2012 • 4 answers
Posted 8 Mar 2013 • 5 answers
Posted 28 May 2015 • 2 answers